Alert archive / Nebraska / Flash Flood Warnings in 2023

Flash Flood Warning 16, NWS Cheyenne, WY

June 22, 2023Scotts Bluff County, Sioux County, Nebraska; Goshen County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at Jun 22, 2023, 7:08 PM MDT for Scotts Bluff County, Sioux County, Nebraska; Goshen County, Wyoming. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2023, 7:08 PM MDT (01:08 UTC)
Expired
Jun 22, 2023, 10:15 PM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

Counties Scotts Bluff County, NE, Sioux County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 123 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 7:14 PM MDTFLASH FLOODStegall, NEFlash flooding of water in basement of house.
Jun 22, 7:23 PM MDTFLASH FLOODMorrill, NEFlooding of streets in Morrill.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 1.1 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2023-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2023-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

774 
WGUS55 KCYS 230108
FFWCYS
NEC157-165-WYC015-230415-
/O.NEW.KCYS.FF.W.0016.230623T0108Z-230623T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cheyenne WY
708 PM MDT Thu Jun 22 2023

The National Weather Service in Cheyenne has issued a

* Flash Flood Warning for...
  Northwestern Scotts Bluff County in the panhandle of Nebraska...
  Southern Sioux County in the panhandle of Nebraska...
  East Central Goshen County in southeastern Wyoming...

* Until 1015 PM MDT.

* At 708 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mitchell, Morrill, Lyman, Lake Alice, Stegall, Huntley and Henry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4174 10407 4186 10408 4192 10420 4194 10423
      4197 10419 4206 10397 4216 10386 4222 10366
      4221 10347 4208 10346 4208 10341 4199 10341
      4192 10355 4186 10391

FLASH FLOOD...RADAR INDICATED

$$

Natoli
1 follow-up statement
803 
WGUS75 KCYS 230413
FFSCYS

Flash Flood Statement
National Weather Service Cheyenne WY
1013 PM MDT Thu Jun 22 2023

NEC157-165-WYC015-230423-
/O.EXP.KCYS.FF.W.0016.000000T0000Z-230623T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scotts Bluff NE-Sioux NE-Goshen WY-
1013 PM MDT Thu Jun 22 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MDT THIS EVENING FOR 
NORTHWESTERN SCOTTS BLUFF, SOUTHERN SIOUX AND EAST CENTRAL GOSHEN 
COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4174 10407 4186 10408 4192 10420 4194 10423
      4197 10419 4206 10397 4216 10386 4222 10366
      4221 10347 4208 10346 4208 10341 4199 10341
      4192 10355 4186 10391

$$

Natoli

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 5:25 PM MDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 22, 5:25 PM MDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
525 PM MDT Thu Jun 22 2023

.SHORT TERM...(This afternoon through Friday night)
Issued at 1210 AM MDT Thu Jun 22 2023

Included a portion of this morning's discussion with convection
initiation imminent across the region once again early this
afternoon. Severe Thunderstorm Watch will be issued over the next
hour and will include most of the same counties/cities as
yesterday with most of southeast Wyoming outside of Carbon County
affected and most of the western Nebraska Panhandle this afternoon
and into this evening. Although activity maybe a bit more
isolated today compared to yesterday, once the 700mb to 800mb
temperature inversion dissipates this afternoon, thunderstorms
will become stronger and push east and northeast through this
evening. Large hail up to tennis ball size will be the primary
concern. Although, noting some low level (0-2 km) helicity in the
boundary layer as well with EHI around 2 to 4 from Albany county
eastward towards the central and northern Nebraska Panhandle.
Therefore, can not rule out one or two tornadoes with solid 0-3km
CAPE values and decent surface moisture, although not quite as
good as yesterday. Severe Thunderstorm Watch will be in effect
until 9 PM this evening, but the western Nebraska Panhandle will
see activity not starting until around 6 or 7 PM late this
afternoon.

More of the same for Friday with a greater risk for severe weather
across the plains. SPC issued an Enhanced Risk for locations east
of the I-25 corridor Friday afternoon and evening. With better
shear, impressive ML and MUCAPE, along with a potent upper level
trough moving through the area, Friday may be the busiest day of
the week with all modes of severe weather expected, including
tornadoes. Thankfully, flash flooding will start to become less
of a concern as thunderstorms are expected to move relatively fast
across the area. Will still have to watch training thunderstorms
which may result in some flooding concerns.

Previous Short Term Discussion...
issued at 245 AM MDT Thu Jun 22 2023

Dilemma today will deal with timing of convection. Still seeing
that mid level (700mb) capping inversion through 21Z or so before
it breaks. HRRR and RAP simulated radar are in disagreement with
convective initiation. HRRR shows the storms beginning west of the
Laramie Range in Albany County roughly 19-20Z. RAP shows
convection beginning more east across the southeast Wyoming plains
from Cheyenne to Lusk...into the northern Panhandle after
18Z. Don't think the severe storms will get going though until the
mid level cap breaks...so storms may develop earlier...but not be
severe until after 21Z. Storms will be severe with MUCAPE around
1500 to 1800J/KG across southeast Wyoming. 0-6km shear quite high
with 40-50kts advertised on GFS soundings. Especially in Albany
County where the HRRR is advertising the convection to start.
Both the HRRR and RAP are concentrating the convection in the
Platte/Goshen/Niobrara County area towards 00Z before it moves out
into the northern Panhandle after 00Z. Better instability though
will be down along the I-80 corridor however...so we will have to
wait and see how this convection eventually develops.

Better chances for severe storms still looks to be Friday when an
approaching upper low begins to force the surface front north and
east. GFS soundings showing much better MUCAPE around
2500-3000J/KG out in the Panhandle and around 2000-2500J/KG over
southeast Wyoming.

All modes of severe convective weather is possible today and
Friday including a few tornadoes. Better chances Friday we believe
with the better instability. SPC has Slight Risk areas outlined
for both today and Friday for portions of the CWA.

.LONG TERM...(Saturday through Wednesday)
Issued at 1137 AM MDT Thu Jun 22 2023

Overall, no major changes to this forecast package, with possible
high winds expected Saturday and continued unsettled weather early
next week.

Both the GFS and the Euro are in good agreement with mid to upper
level low ejecting eastward across northern Wyoming through
Saturday. Minor disturbance on the southern most flank of the cell
is expected to dig across the region, kicking up wind speeds along
the way. 700mb flow has winds increasing along these disturbances in
excess of 45 to 55 knots with forecast soundings indicating those
winds can mix down to the surface. In addition, the Random Forest
Wind Model guidance has also been capturing this feature with good
signals towards a stronger winds for the wind prone areas along the
I-25 and I-80 corridors. Ultimately, gaining confidence for a decent
wind event primarily on the I-25 corridor with the Craig to Casper
gradients and the NBM v4.1 Probability of Exceeding 41kts increasing
probabilities and echoing signals from other guidance. Main
uncertainty will include the wind prone areas along the I-80
corridor, with 700mb winds keeping much further eastward. However,
surface flow maintains a more favorable direction through the
mountain gaps and the NBM v4.1 Probability of Exceeding 48kts
hovering around a 50 percent. As a result, went ahead and left winds
elevated across the wind prones in southeast Wyoming. Will need to
think about a high wind watch in the next 24 hours if these trends
continue.

Active weather continues early next week, with an upper level trough
makings its way from the western seaboard through to the
Intermountain West. Strong to severe storms will be possible under
this setup, with good moisture return across the region and PWATs
just under 1 inch.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 521 PM MDT Thu Jun 22 2023

Wyoming TAFS...Another weather disturbance and abundant low level
moisture will help produce thunderstorm development through early
evening. Isolated thunderstorms will occur at Rawlins until 01Z,
with occasional thunderstorms at Laramie and Cheyenne until 02Z,
producing wind gusts to 40 knots along with visibilities to
2 miles and ceilings from 2500 to 3500 feet AGL. Overnight
tonight, areas of fog and low clouds will develop producing
visibilities from 2 to 5 miles and ceilings from 1500 to 2500 feet
AGL from 06Z to 15Z.

Nebraska TAFS...Another weather disturbance and abundant low level
moisture will help produce thunderstorm development early this
evening. Occasional thunderstorms will occur until 03Z, producing
wind gusts to 45 knots along with visibilities reduced to 2 miles
and ceilings near 2500 feet AGL. Overnight tonight, areas of fog
and low clouds will develop between 04Z and 15Z, reducing
visibilities to 2 to 4 miles along with ceilings from 1500 to 2000
feet AGL.

&&

.FIRE WEATHER...
Issued at 1137 AM MDT Thu Jun 22 2023

Minimal fire weather concerns through this weekend. Although much
drier air will push into central Wyoming starting on Friday and
lasting through the weekend, current green up conditions and
recently rainfall will inhibit any major concerns for the near
future.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...TJT/GCC
LONG TERM...MD
AVIATION...RUBIN
FIRE WEATHER...TJT
Hazardous weather outlook, Jun 22, 12:36 PM MDT, 6 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
1236 PM MDT Thu Jun 22 2023

NEZ002-003-019>021-054-055-095-096-WYZ103-105>108-115>119-231845-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-North Laramie Range-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
1236 PM MDT Thu Jun 22 2023

This hazardous weather outlook is for portions of panhandle
Nebraska...south central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...A Severe Thunderstorm Watch is in effect until 9 PM MDT late
this evening...

Thunderstorms will continue to develop early this afternoon
across Albany County and the Laramie Range. The storms are then
expected to move east into areas east of Interstate 25 by mid
afternoon and eventually into the Nebraska Panhandle by late
afternoon. Some of these storms will be severe...with large
hail...damaging downburst winds and possibly tornadoes through mid
evening. Heavy rainfall leading to possible flash flooding can
not be ruled out as well.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Severe thunderstorms are possible Friday across most areas along
and east of the Laramie Range. Large hail...damaging downburst
winds...very heavy rainfall and a few tornadoes are possible.

Strong winds are possible Friday night into Saturday for the wind
prone areas of southeast Wyoming. Gusts of 60 to 65 mph are
possible.

.Spotter information statement...

Spotter activation may be needed in Albany County after 1
PM...east of Interstate 25 after 3 PM and in the Panhandle after 5
PM. Please contact NWS Cheyenne with any storm reports.

WYZ101-102-104-109>114-231845-
Converse County Lower Elevations-Niobrara County-
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
1236 PM MDT Thu Jun 22 2023

This hazardous weather outlook is for portions of east central
Wyoming and south central Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Isolated to widely scattered thunderstorms are expected this
afternoon. A few thunderstorms may become strong and contain small
hail and gusty winds.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jun 22, 5:37 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
537 PM MDT Thu Jun 22 2023

WYZ106-117-118-230015-
Central Laramie Range and Southwest Platte County WY-
Central Laramie County WY-South Laramie Range Foothills WY-
537 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of northwestern Laramie
County through 615 PM MDT...

At 537 PM MDT, Doppler radar was tracking a strong thunderstorm near
Horse Creek, or 25 miles east of Laramie, moving north at 30 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Horse Creek and Iron Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.

&&

LAT...LON 4134 10501 4135 10518 4161 10523 4160 10489
TIME...MOT...LOC 2337Z 188DEG 25KT 4142 10512

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

Wills
Special weather statement, Jun 22, 5:47 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
547 PM MDT Thu Jun 22 2023

WYZ110-115-116-230030-
South Laramie Range WY-North Snowy Range Foothills WY-
Laramie Valley WY-
547 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of south central Albany
County through 630 PM MDT...

At 547 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Bosler, or 24 miles northwest of Laramie, moving north
at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rock River and Bosler.

This includes Interstate 80 in Wyoming between mile markers 285 and
305.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.

&&

LAT...LON 4126 10576 4130 10593 4148 10603 4177 10598
      4164 10551
TIME...MOT...LOC 2347Z 197DEG 31KT 4154 10594

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Wills
Local storm report, Jun 22, 6:00 PM MDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
600 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     Hail             0.1 N Sinclair          41.78N 107.12W
06/22/2023  M0.75 inch       Carbon             WY   Cocorahs

&&
Special weather statement, Jun 22, 6:11 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
611 PM MDT Thu Jun 22 2023

WYZ108-230100-
Goshen County WY-
611 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of southern Goshen
County through 700 PM MDT...

At 611 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Meriden Rest Area, or 30 miles south of Torrington,
moving north at 20 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Torrington, Yoder, Huntley, Hawk Springs Campground, Hawk Springs
Recreation Area, Veteran and Hawk Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.

&&

LAT...LON 4166 10406 4165 10431 4158 10457 4207 10464
      4208 10406
TIME...MOT...LOC 0011Z 195DEG 17KT 4167 10439

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Wills
Special weather statement, Jun 22, 6:47 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
647 PM MDT Thu Jun 22 2023

NEZ003-230115-
Box Butte NE-
647 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of south central Box
Butte County through 715 PM MDT...

At 647 PM MDT, Doppler radar was tracking a strong thunderstorm near
Alliance, moving north at 15 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alliance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4201 10293 4201 10308 4217 10315 4217 10287
TIME...MOT...LOC 0047Z 198DEG 15KT 4208 10297

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

Wills
Local storm report, Jun 22, 6:48 PM MDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
648 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     Flash Flood      5 S Yoder               41.85N 104.29W
06/22/2023                   Goshen             WY   Public

            Water covering sidewalk, street and yard.

&&

Rubin

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:01 PM MDTSevere Thunderstorm WarningCYSBox Butte, Scotts Bluff, Sioux44 min
Jun 22, 6:47 PM MDTSpecial Weather StatementCYSBox Butte28 min
Jun 22, 6:54 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux51 min
Jun 22, 7:29 PM MDTFlash Flood WarningCYSBox Butte, Morrill, Scotts Bluff, Sioux3 hr
Jun 22, 7:56 PM MDTSevere Thunderstorm WarningCYSBox Butte, Sioux49 min
Jun 22, 10:14 PM MDTSevere Thunderstorm WarningCYSKimball46 min
Jun 22, 11:33 PM MDTAreal Flood AdvisoryCYSDawes3 hr
Jun 23, 4:58 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSScotts Bluff, Sioux47 min
Jun 22, 6:11 PM MDTSpecial Weather StatementCYSGoshen49 min
Jun 22, 6:39 PM MDTSevere Thunderstorm WarningCYSGoshen25 min
Jun 22, 6:48 PM MDTAreal Flood AdvisoryCYSAlbany, Laramie, Platte3 hr
Jun 22, 9:55 PM MDTFlash Flood WarningCYSNiobrara4 hr
Jun 22, 10:49 PM MDTAreal Flood AdvisoryCYSGoshen12 hr
Jun 23, 2:01 AM MDTHigh Wind WatchCYSAlbany, Carbon, Laramie, Platte34 hr
Jun 23, 1:09 PM MDTHigh Wind WarningCYSAlbany, Carbon, Laramie23 hr
Jun 23, 3:51 PM MDTSevere Thunderstorm WarningCYSConverse39 min
Jun 23, 3:52 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte23 min
Jun 23, 4:13 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSGoshen, Platte47 min
Jun 23, 4:15 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSGoshen, Platte45 min
Jun 23, 4:26 PM MDTSevere Thunderstorm WarningCYSConverse49 min
Jun 23, 4:44 PM MDTTornado Warning Tornado observedCYSConverse12 min
Jun 23, 5:13 PM MDTTornado Warning Tornado observedCYSGoshen, Platte32 min
Jun 23, 5:40 PM MDTSevere Thunderstorm WarningCYSConverse50 min
Jun 23, 5:44 PM MDTTornado Warning Tornado observedCYSGoshen31 min

Nearby

Flash Flood Warnings in Nebraska, 2023Flash Flood Warnings in Wyoming, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.